MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; implantable cardioverter defibrillator

BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; implantable cardioverter defibrillator
Model Number E142
Medical Device Problem Codes Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this this implantable cardioverter defibrillator (icd) delivered inappropriate anti-tachycardia pacing (atp) and seven inappropriate shocks for rapid ventricular response (rvr) over five episodes.Over 20 ventricular episodes were stored, and only two electrograms (egms) were stored.Due to the large number of events and the long durations of therapy events, device memory was full.The shock events are the highest priority, and the device start storing when a new event starts in case it ends with shocks.As a result, the previous shock events are overwritten.Technical services (ts) discussed troubleshooting options and programming considerations, such as reducing the number of stored non-sustained ventricular tachycardia (nsvt) events and no therapy events.This icd remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause and resolution.At this time, no further information is available.Should additional information become available this report will be updated.This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this this implantable cardioverter defibrillator (icd) delivered inappropriate anti-tachycardia pacing (atp) and seven inappropriate shocks for rapid ventricular response (rvr) over five episodes.Over 20 ventricular episodes were stored, and only two electrograms (egms) were stored.Due to the large number of events and the long durations of therapy events, device memory was full.The shock events are the highest priority, and the device start storing when a new event starts in case it ends with shocks.As a result, the previous shock events are overwritten.Technical services (ts) discussed troubleshooting options and programming considerations, such as reducing the number of stored non-sustained ventricular tachycardia (nsvt) events and no therapy events.This icd remains in service.No additional adverse patient effects were reported.Additional information received reported that duration was extended to minimize the episode storage and reduce the likelihood of inappropriate therapy.This icd remains in service.No additional adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device technical analysis: this product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Device history record review: a review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Labeling review: review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Risk assessment: a risk review was completed and confirmed that the event of inappropriate shock was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
ENERGEN? ICD
Common Device Name
implantable cardioverter defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25164851
Report Number2124215-2026-25954
Device Sequence Number10624201
Product Code LWP
UDI-Device Identifier00802526480737
UDI-Public(01)00802526480737(17)150626
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/26/2015
Device Model NumberE142
Device Catalogue NumberE142
Device Lot Number111465
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer05/13/2026
07/13/2026
08/06/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date05/15/2026
07/18/2026
08/11/2026
Date Device Manufactured06/28/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age78 YR
Patient SexMale